# SDR UALA2012070503602

- Difficulty date: July 2, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 83,538 hours, 13,387 cycles
- Engine: Pwa PW4060
- System (JASC): 2620 · Extinguishing System
- Part: Light
- Condition: Inoperative
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NUMBER 2 FIRE BOTTLE DISCHARGE LIGHT INOPERATIVE.
